MathSciNet Relay Station
MathSciNet bibliographic data
MR2140990 14N10
Zinger, Aleksey Counting rational curves of arbitrary shape in projective spaces. Geom. Topol. 9 (2005), 571–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement